1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Injections sites

Discussion in 'Pregnancy' started by Lynzb, Aug 31, 2019.

  1. Lynzb

    Lynzb · Member

    Messages:
    13
    Likes Received:
    1
    Trophy Points:
    3
    I am currently 12 weeks pregnant i had my insulin changed about 3 weeks ago i have noticed over the Past week i have a lot of red spots on my stomach just in the Area to each side of belly button were i would normally inject my insulin the spots r not sore or itchy has anyone else experienced this? I dont know if it has anything do with my insulin could just be a rash. My insulin is also working as usual so doesnt seem to be doing any harm.
     
  2. Jaylee

    Jaylee Type 1 · Moderator
    Staff Member

    Messages:
    12,822
    Likes Received:
    10,403
    Trophy Points:
    298
    Hi @Lynzb ,

    Occasionally I do get the odd small red spot that eventually disperses on my stomach. Do you inject fast acting on this site? Or the basal?
     
    • Agree Agree x 1
  3. Jordi77

    Jordi77 Type 2 · Well-Known Member

    Messages:
    608
    Likes Received:
    2,057
    Trophy Points:
    138
    I've had a couple of them but on my legs but they only lasted for a few days and disappear but it is the insulin as I take basal and I now and then get itchy spots but that can be nothing but you must also check for lumps as that can be the start
     
  4. Jordi77

    Jordi77 Type 2 · Well-Known Member

    Messages:
    608
    Likes Received:
    2,057
    Trophy Points:
    138
    I've had a couple of them but on my legs but they only lasted for a few days and disappear but it is the insulin as I take basal and I now and then get itchy spots but that can be nothing but you must also check for lumps as that can be the start
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook